# SDR ASAA2014070408451

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,240 hours, 7,870 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS MISSING MORE THAN 25 PERCENT MOLYDAG IAW MM 72-21-02-200-801, STEP 2 C1, 1, B.  ACFT GROUNDED.  REPLACED NR 1 ENG FAN BLADE SHIMS IAW T/C 78472002.
